# SDR 96ZZZX3374

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2110A
- Make and model: Beech 58P
- Aircraft serial: TJ129
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW4
- Condition: Drive Sheared
- Location: Gyro Pressure
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT GYRO PRESSURE INOPERATIVE.  INSPECTED AND FOUND SHEARED LEFT PUMP.  WHILE REPLACING SYSTEM FILTERS, FOUND IN-LINE FILTER INSTALLED BACKWARDS.  THIS IS BELIEVED TO HAVE CAUSED FAILURE.
